# SDR P5CA9700168

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1034
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD LWR WING SKIN CORRODED AT WS 1034.  REMOVED CORROSION AND TREATED IAW SRM 57-30-01, 51-10-01 AND 51-10-02 ORG MAT .330 AFTER REWORK .318 APPROX 4 PERCENT LOSS.
